Advertisement

manuscripta mathematica

, Volume 39, Issue 2–3, pp 263–270 | Cite as

On fibrations and nilpotency-some remarks upon two articles by I. M. James

  • Hubertus Meiwes
Article

Keywords

Convex Hull Normal Subgroup Fibre Bundle Topological Group Basic Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Dold, A.: Partitions of unity in the theory of fibrations, Annals of Math.78 (1963) 223–255MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Dold, A.: Review Article, Math. Reviews, Oct. 1981 p. 4133Google Scholar
  3. [3]
    James, I.M.: On fibre spaces and nilpotency, Math. Proc. Camb. Phil. Soc.84 (1978) 57–60MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    James, I.M.: On fibre spaces and nilpotency. II, Math. Proc. Camb. Phil. Soc.85 (1979) 215–217MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    James, I.M.: On Category, in the sense of Lusternik-Schnirelmann, Topology17 (1978) 331–348MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Hubertus Meiwes
    • 1
  1. 1.Mathematisches Institut der UniversitätHeidelbergBRD

Personalised recommendations